# SDR FDEA202303240766

- Difficulty date: March 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A57110431200
- Condition: Misaligned
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED BUSH INSTALLED ON CWB(CENTER WING BOX) FR44 BEAM RH CUTOUT   DOUBLER(Y-212), FOUND HOLE ECCENTRICITY DEVIATION REAMED AND INSTALLED THE BUSH TO THE DAMAGE HOLE, INSTALLED WITH NEW FASTENER   I.A.W FEDEX EA NO:T6-5710-T0303307 A PART.3, SEQ NO:808, TITLE:WINGS-BASIC WING   STRUCTURE-CENTER TANK FR44 BEAM CUTOUT -CRACK HOLE  "MAJOR REPAIR"
